# SDR AALA202105139007

- Difficulty date: April 23, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON CARGO TRANSITION PANEL LOCATED AT STA 767 - 1016, STR S-25L, AND RIGHT BUTT LINE 30. REPLACED CARGO TRANSITION PANEL PER SRM 53-00-53.
